alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : MENEZES, SILVANO B. DE [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Araújo, G.M. de, Gúzman, R.B. and Menezes, Silvano B. de Periodic solutions for nonlinear telegraph equationvia elliptic regularization. Comput. Appl. Math., 2009, vol.28, no.2, p.135-155. ISSN 1807-0302
    · abstract in english    · text in english

   2 / 2
to print
 Menezes, Silvano B. de, Limaco, Juan and Medeiros, Luis A. Finite approximate controllability for semilinear heat equations in noncylindrical domains. An. Acad. Bras. Ciênc., Sept 2004, vol.76, no.3, p.475-487. ISSN 0001-3765

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information